Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    5
  • views
    3408

Day 7

10schick

507 views

hey guys! so it's day 7 of me on Accutane (Claravis) and I just finished my first week!! surprised.gif I do have some updates.

Side Effects:

-dry, cracked lips (especially the edges get cracked and I can't open my mouth wider than a certain point or it hurts!!)

-tiny bit of dry eye, maybe bc of my contacts

-I got a slight rash on my right arm the other day, and I just put Cortizone 10 cream on it (get it at a local drugstore, walmart, wherever) and it went away in a few hours

So yah thats about it. no difference in acne and it's weird but i think my face got oilier? like no joke, i think it's oilier, weird. oh well haha but yah good luck to everyone, i'll keep ya posted and take care!! xoxoxoxo



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×